# SDR AU970198

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050230
- Condition: Damaged
- Location: Te Flap Structur
- Stage of operation: LD
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD WING FLAP DAMAGED - SPAR BENT AND SKIN CREASED -INVESTIGATION FOUND A DEAD HARE ON THE RUNWAY
